# SDR SIMA20180313003

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14523523005
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE,  FRAME 61 BETWEEN STRINGER 6 - 7L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 , 51-20-03, AND CPM 51-21-04.
